# SDR CA000530061

- Difficulty date: May 22, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 6,275 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: ABS012110
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR WOULD NOT RETRACT. INVESTIGATION REVEALED PROX SENSORS U/S. SENSORS REPLACED AND RE-RIGGED.
